# SDR UALA2012111606597

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1400-1420 RBL 3, INTERCOSTAL CORRODED.   FOUND OUT OF LIMITS.  REMOVED, FABRICATED AND INSTALLED NEW INTERCOSTAL IAW SRM 51-40-02, 51-40-05, GPM 5-4-0-11, 5-4-0-045, SRM 51-20-01 AND DWG 146N5425.  MAJOR REPAIR.
